I have been on Chantix more than once.. The first time, I didn't feel like I had food cravings at the time, but I did put on approximately 5 lbs. or so. I felt very bloated and constipated also when I was on it, and never could lose the weight even after being off it awhile and trying to lose it. But I did quit smoking for over a year. Unfortunately, I hit a rocky patch in my life and stupidly, started smoking again. About a couple months ago, I started taking Chantix again. I was determined not to gain weight. But I started having the same side effects, and my pants are getting tighter around the waist. (I haven't weighed myself yet.) I have other health issues and am on a lot of other meds also. So, I don't know if that may make my experience different from others. Good luck...
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Jan 2017 • 3 answers
I have stopped taking Arimidex recently due to weight gain, even though I work out and watch my food
Updated 5 Apr 2012 • 1 answer
Updated 8 Jun 2014 • 1 answer
Updated 17 Feb 2016 • 5 answers
Updated 28 Nov 2016 • 2 answers